# SDR 06FDEA1370

- Difficulty date: April 11, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 3212 · Emergency Flotation Section
- Part: Block
- Part number: AEA70512
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR REPLACEMENT, RIGHT PILLOW BLOCK ATTACHMENT BOTTOM MATING SURFACE FOUND CORRODED.  RT PILLOW BLOCK ATTACHMENT BOTTOM MATING SURFACE CORROSION REMOVED AND REPAIR CARRIED OUT AS PER SRM 53-40-00 FIG 15 VOL I.  REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
